About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 679290, 8 pages
http://dx.doi.org/10.1155/2013/679290
Research Article

Solvability for Discrete Fractional Boundary Value Problems with a -Laplacian Operator

School of Mathematics and Statistics, Longdong University, Qingyang, Gansu 745000, China

Received 5 July 2013; Accepted 3 September 2013

Academic Editor: Jehad Alzabut

Copyright © 2013 Weidong Lv. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integrals and Derivatives: Theory and Applications, Gordon and Breach Science, Yverdon, Switzerland, 1993. View at MathSciNet
  2. W. G. Glockle and T. F. Nonnenmacher, “A fractional calculus approach to self-similar protein dynamics,” Biophysical Journal, vol. 68, no. 1, pp. 46–53, 1995. View at Scopus
  3. R. Metzler, W. Schick, H. Kilian, and T. F. Nonnenmacher, “Relaxation in filled polymers: a fractional calculus approach,” The Journal of Chemical Physics, vol. 103, no. 16, pp. 7180–7186, 1995. View at Scopus
  4. I. Podlubny, Fractional Differential Equations, vol. 198 of Mathematics in Science and Engineering, Academic Press, San Diego, Calif, USA, 1999. View at MathSciNet
  5. R. Hilfer, Applications of Fractional Calculus in Physics, World Scientific, Singapore, 2000.
  6. A. A. Kilbas and J. J. Trujillo, “Differential equations of fractional order: methods, results and problems. I,” Applicable Analysis, vol. 78, no. 1-2, pp. 153–192, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. A. A. Kilbas and J. J. Trujillo, “Differential equations of fractional order: methods, results and problems. II,” Applicable Analysis, vol. 81, no. 2, pp. 435–493, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. J. Sabatier, O. P. Agrawal, and J. A. T. Machado, Advances in Fractional Calculus: Theoretical Developments and Applications in Physics and Engineering, Springer, Heidelberg, Germany, 2007.
  9. Z. Bai and H. Lü, “Positive solutions for boundary value problem of nonlinear fractional differential equation,” Journal of Mathematical Analysis and Applications, vol. 311, no. 2, pp. 495–505, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. Z. Bai, “On positive solutions of a nonlocal fractional boundary value problem,” Nonlinear Analysis: Theory, Methods & Applications A, vol. 72, no. 2, pp. 916–924, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. Z. Bai and Y. Zhang, “Solvability of fractional three-point boundary value problems with nonlinear growth,” Applied Mathematics and Computation, vol. 218, no. 5, pp. 1719–1725, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. C. Bai, “Triple positive solutions for a boundary value problem of nonlinear fractional differential equation,” Electronic Journal of Qualitative Theory of Differential Equations, vol. 2008, article 24, 2008. View at Zentralblatt MATH · View at MathSciNet
  13. X. Xu, D. Jiang, and C. Yuan, “Multiple positive solutions for the boundary value problem of a nonlinear fractional differential equation,” Nonlinear Analysis: Theory, Methods & Applications A, vol. 71, no. 10, pp. 4676–4688, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. B. Ahmad, “Existence of solutions for irregular boundary value problems of nonlinear fractional differential equations,” Applied Mathematics Letters of Rapid Publication, vol. 23, no. 4, pp. 390–394, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. S. Zhang, “Positive solutions to singular boundary value problem for nonlinear fractional differential equation,” Computers & Mathematics with Applications, vol. 59, no. 3, pp. 1300–1309, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. W. Jiang, “The existence of solutions to boundary value problems of fractional differential equations at resonance,” Nonlinear Analysis: Theory, Methods & Applications A, vol. 74, no. 5, pp. 1987–1994, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. Y. Chen and X. Tang, “Solvability of sequential fractional order multi-point boundary value problems at resonance,” Applied Mathematics and Computation, vol. 218, no. 14, pp. 7638–7648, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. A. Guezane-Lakoud and R. Khaldi, “Solvability of a fractional boundary value problem with fractional integral condition,” Nonlinear Analysis: Theory, Methods & Applications A, vol. 75, no. 4, pp. 2692–2700, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. R. Hilscher and V. Zeidan, “Nonnegativity and positivity of quadratic functionals in discrete calculus of variations: survey,” Journal of Difference Equations and Applications, vol. 11, no. 9, pp. 857–875, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. W. G. Kelley and A. C. Peterson, Difference Equations: An Introduction with Applications, Academic Press, New York, NY, USA, 1991. View at MathSciNet
  21. F. M. Atici and P. W. Eloe, “A transform method in discrete fractional calculus,” International Journal of Difference Equations, vol. 2, no. 2, pp. 165–176, 2007. View at MathSciNet
  22. F. M. Atici and P. W. Eloe, “Initial value problems in discrete fractional calculus,” Proceedings of the American Mathematical Society, vol. 137, no. 3, pp. 981–989, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. F. M. Atıcı and P. W. Eloe, “Discrete fractional calculus with the nabla operator,” Electronic Journal of Qualitative Theory of Differential Equations, vol. 2009, article 3, 12 pages, 2009. View at Zentralblatt MATH · View at MathSciNet
  24. F. M. Atıcı and S. Şengül, “Modeling with fractional difference equations,” Journal of Mathematical Analysis and Applications, vol. 369, no. 1, pp. 1–9, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. F. M. Atıcı and P. W. Eloe, “Two-point boundary value problems for finite fractional difference equations,” Journal of Difference Equations and Applications, vol. 17, no. 4, pp. 445–456, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. C. S. Goodrich, “Solutions to a discrete right-focal fractional boundary value problem,” International Journal of Difference Equations, vol. 5, no. 2, pp. 195–216, 2010. View at MathSciNet
  27. C. S. Goodrich, “Continuity of solutions to discrete fractional initial value problems,” Computers & Mathematics with Applications, vol. 59, no. 11, pp. 3489–3499, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. C. S. Goodrich, “Existence and uniqueness of solutions to a fractional difference equation with nonlocal conditions,” Computers & Mathematics with Applications, vol. 61, no. 2, pp. 191–202, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. C. S. Goodrich, “Existence of a positive solution to a system of discrete fractional boundary value problems,” Applied Mathematics and Computation, vol. 217, no. 9, pp. 4740–4753, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. C. S. Goodrich, “On a discrete fractional three-point boundary value problem,” Journal of Difference Equations and Applications, vol. 18, no. 3, pp. 397–415, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. C. S. Goodrich, “On discrete sequential fractional boundary value problems,” Journal of Mathematical Analysis and Applications, vol. 385, no. 1, pp. 111–124, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  32. F. Chen, X. Luo, and Y. Zhou, “Existence results for nonlinear fractional difference equation,” Advances in Difference Equations, vol. 2011, Article ID 713201, 12 pages, 2011. View at Zentralblatt MATH · View at MathSciNet
  33. N. R. O. Bastos, R. A. C. Ferreira, and D. F. M. Torres, “Discrete-time fractional variational problems,” Signal Process, vol. 91, no. 3, pp. 513–524, 2011.
  34. N. R. O. Bastos, R. A. C. Ferreira, and D. F. M. Torres, “Necessary optimality conditions for fractional difference problems of the calculus of variations,” Discrete and Continuous Dynamical Systems, vol. 29, no. 2, pp. 417–437, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  35. T. Abdeljawad, “On Riemann and Caputo fractional differences,” Computers & Mathematics with Applications, vol. 62, no. 3, pp. 1602–1611, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  36. M. Holm, “Sum and difference compositions in discrete fractional calculus,” Cubo, vol. 13, no. 3, pp. 153–184, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  37. R. A. C. Ferreira, “Existence and uniqueness of solution to some discrete fractional boundary value problems of order less than one,” Journal of Difference Equations and Applications, vol. 19, no. 5, pp. 712–718, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  38. J. Wang, H. Xiang, and Z. Liu, “Existence of concave positive solutions for boundary value problem of nonlinear fractional differential equation with p-Laplacian operator,” International Journal of Mathematics and Mathematical Sciences, vol. 2010, Article ID 495138, 17 pages, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  39. J. Wang and H. Xiang, “Upper and lower solutions method for a class of singular fractional boundary value problems with p-Laplacian operator,” Abstract and Applied Analysis, vol. 2010, Article ID 971824, 12 pages, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  40. Z. Han, H. Lu, S. Sun, and D. Yang, “Positive solutions to boundary-value problems of p-Laplacian fractional differential equations with a parameter in the boundary,” Electronic Journal of Differential Equations, vol. 2012, article 213, 14 pages, 2012. View at MathSciNet
  41. G. Chai, “Positive solutions for boundary value problem of fractional differential equation with p-Laplacian operator,” Boundary Value Problems, vol. 2012, article 18, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  42. T. Chen and W. Liu, “An anti-periodic boundary value problem for the fractional differential equation with a p-Laplacian operator,” Applied Mathematics Letters of Rapid Publication, vol. 25, no. 11, pp. 1671–1675, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  43. X. Liu and M. Jia, “On the solvability of a fractional differential equation model involving the p-Laplacian operator,” Computers & Mathematics with Applications, vol. 64, no. 10, pp. 3267–3275, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  44. H. Lu, Z. Han, S. Sun, and J. Liu, “Existence on positive solutions for boundary value problems of nonlinear fractional differential equations with p-Laplacian,” Advances in Difference Equations, vol. 2013, article 30, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  45. W. Lv, “Existence of solutions for discrete fractional boundary value problems with a p-Laplacian operator,” Advances in Difference Equations, vol. 2012, article 163, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  46. K. S. Miller and B. Ross, “Fractional difference calculus,” in Proceedings of the International Symposium on Univalent Functions, Fractional Calculus and Their Applications, Ellis Horwood Series in Mathematics & Its Applications, pp. 139–152, Nihon University, Koriyama, Japan, May 1988, Horwood, Chichester, UK, 1989.